# SDR CA020524002

- Difficulty date: May 18, 2002
- Submitted: June 13, 2002
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Aircraft time: 32,178 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 10500103
- Condition: Ruptured
- Location: Mlg
- Part time: 31,213 hours, 38,786 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

(CAN) AIRCRAFT ON FLT EN ROUTE ON APPROACH AFTER A GEAR DOWN SELECTION CAPTAIN AND FIRST OFFICER NOTED THAT THE NR 2 HYD SYS CAUTION LIGHTS ILLUMINATED AND QTY GAUGE FOR THE NR 2 HYD SYSTEM INDICATED ZERO,  THE AIRCRAFT LANDED WITHOUT INCIDENT. AFTER INITIAL INSPECTION OF THE AIRCRAFT IT WAS FOUND THAT THE NR 1 MAIN LANDING GEAR RETRACTION ACTUATOR HAD RUPTURED THE FULL LENGTH OF THE HOUSING.
